# SDR HAIGJQR0217

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62200
- Make and model: Bell 212
- Aircraft serial: 35065
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 570074252005
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT WAS SENT INTO BELL IN 2/27/97 FOR REPAIR - BELL REPLACED RATE GYRO AND FUNCTIONAL TESTED.  THE SAME UNIT WAS SENT BACK TO BELL 6/98 FOR YAW CHANNEL ERRATIC.  BELL REPAIRED THIS UNIT AGAIN AND REPLACED THE RATE GYRO AGAIN.
